# SDR CA100203003

- Difficulty date: January 25, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER A LONG APPROACH WITH THE ENGINES AT IDLE AND OAT OF -25 DEGREES C, 1 ENGINE FLAMED OUT UNCOMMANDED. AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. POST FLIGHT GROUND RUNS FOUND NO PROBLEMS WITH THE ENGINE. TROUBLESHOOTING IS ON-GOING, THE OPERATOR IS PLANNING TO REPLACE THE FUEL CONTROL AFTER A RETURN TO BASE. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. (TC 20100203003)
